# SDR SWIA200210933

- Difficulty date: May 23, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 26,322 hours, 32,794 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED THROUGH ON FORWARD SIDE OF HYDRAULIC BAY BULKHEAD TOWARD OUTBOARD END AT FIREWALL.  FABRICATED AND INSTALLED FRONT AND BACK SIDE DOUBLERS IAW SRM 54-20-04, 51-70-06, AND 51-40-02.
